# SDR DALA1153823130

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 24,065 hours, 12,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 3, 7, 8, 11, 12, 15, 16, 19 AND 20 INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLY AND FUNCTIONAL CHECK  WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
